Hyperthyroidism Support Group

Hyperthyroidism (or "overactive thyroid gland") is the clinical syndrome featuring weight loss (often accompanied by a ravenous appetite), fatigue, weakness, hyperactivity, irritability, apathy, depression, polyuria, and sweating. Additional symptoms may include palpitations and arrhythmias (notably atrial fibrillation), dyspnea, loss of libido, nausea, vomiting, and diarrhea.

0 Online

TSH levels .0.015

I just got back my lab results from the dr. and my levels are 0.015. My dr informed that my levels are way off, and the amount if synthroid is to high. I am currently taking .175mm

From what I understand my levels should be .4 - .47?? Can my TSH be that far off??

I think I should be taking half that amount?

Help

Replies

mmztcass
mmztcass

Hi:

Your doctor needs to order the thyroid labs of the Free T3 and the Free T4 (especially the FT4) to see how much Synthroid is needed to be lowered down.

TSH cannot be dosed by as it is a Pituitary hormone and anytime one has an autoimmune thyroid disease, thyroid antibodies are involved. Thyroid antibodies messes up the TSH readings.

Good luck and {{{hugs}}}
Posts You May Be Interested In:
  • Samalam585

    Thyroid Roller coaster

    5
    Good morning, im very sorry for the long post but please any insight or thoughts or just a reply ill ne happy. I'm new to this site and hopefully I'll get some replies seeing other forums didn't help understand what I'm going through. For the past 19 years I have been dealing with weight loss, seizures, depression, anxiety and all sorts of different medicines, seeing different neurologist 1 after...
  • paradise66

    After RAI

    3
    Hi Everyone,First time posting. I've battled Graves Disease going on five years. I had RAI in June and went hypo last month. Now on synthroid 150 mg a day. Getting a lot of side effects. Anyone else on synthroid and if so do you have side effects. Did they eventually go lessen? Thank you for any info.